We extend a celebrated identity by P. Pucci and J. Serrin, concerning C^2 solutions of Euler equations of functionals of the calculus of variations, to the case of C^1 solutions under the only additional assumption of strict convexity in the gradient. Some particular cases in which the mere convexity is sufficient are also considered.

Degiovanni, M., Musesti, A., Squassina, M., On the regularity of solutions in the Pucci-Serrin identity, <<CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS>>, 2003; 18 (3): 317-334. [doi:10.1007/s00526-003-0208-y] [http://hdl.handle.net/10807/86907]

On the regularity of solutions in the Pucci-Serrin identity

Degiovanni, Marco;Musesti, Alessandro;Squassina, Marco
2003

Abstract

We extend a celebrated identity by P. Pucci and J. Serrin, concerning C^2 solutions of Euler equations of functionals of the calculus of variations, to the case of C^1 solutions under the only additional assumption of strict convexity in the gradient. Some particular cases in which the mere convexity is sufficient are also considered.
Inglese
http://link.springer.com/journal/526
Degiovanni, M., Musesti, A., Squassina, M., On the regularity of solutions in the Pucci-Serrin identity, <>, 2003; 18 (3): 317-334. [doi:10.1007/s00526-003-0208-y] [http://hdl.handle.net/10807/86907]
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/10807/86907
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 40
  • ???jsp.display-item.citation.isi??? 43
social impact